skip to main content
Refinado por: assunto: manifolds remover Nome da Publicação: Journal of Dynamical and Control Systems remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Higher-order smoothing splines versus least squares problems on Riemannian manifolds

Machado, L. ; Silva Leite, F. ; Krakowski, K.

Journal of Dynamical and Control Systems, 2010, Vol.16(1), pp.121-148 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Regions Where the Exponential Map at Regular Points of Sub-Riemannian Manifolds is a Local Diffeomorphism

Diniz, Marcos ; Veloso, José

Journal of Dynamical and Control Systems, 2009, Vol.15(1), pp.133-156 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Rolling of manifolds without spinning

Kokkonen, P.

Journal of Dynamical and Control Systems, 2013, Vol.19(1), pp.123-156 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Horizontal Holonomy for Affine Manifolds

Hafassa, Boutheina ; Mortada, Amina ; Chitour, Yacine ; Kokkonen, Petri

Journal of Dynamical and Control Systems, 2016, Vol.22(3), pp.413-440 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até

Base de Dados/Biblioteca 

  1. SpringerLink  (4)
  2. OneFile (GALE)  (4)
  3. Springer (CrossRef)  (4)
  4. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.